• Aggrenox 25 mg Tablets

Aggrenox 25 mg  Capsules Details:

Brand Name: Aggrenox
Active Ingredients: Aspirin and Dipyridamole
Manufacturer: Boehringer Ingelheim
Strength: Aspirin 25 mg and Dipyridamole 200 mg
Packing: Pack of 60 Capsules

WHAT IS AGGRENOX TABLETS? 

Aggrenox contains a combination of Aspirin and Dipyridamole. Aspirin belongs to a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation. Dipyridamole keeps platelets in your blood from sticking together to form clots.

Aggrenox 25mg/200mg Capsule MR is a combination of two antiplatelet medicines: Aspirin and Dipyridamole which prevent stroke following an initial first stroke (transient ischemic attack). It works by preventing platelets from sticking together which decreases the formation of harmful blood clots.

USES OF AGGRENOX TABLETS:

This medication is used to reduce the risk of stroke in patients who have had "mini-strokes" (transient ischemic attacks) or a previous stroke due to a blood clot and are at high risk for another stroke. It contains two medications: a very low dose of aspirin (25 milligrams per tablet) and dipyridamole in a slow-release form.

Low-dose aspirin and dipyridamole are anti platelet drugs that work to keep blood flowing to the brain by stopping platelets from clumping together. This helps prevent the platelets from forming blood clots, which can lodge in the brain and cause a certain type of stroke (ischemic stroke).

Aggrenox is used to reduce the risk of stroke in people who have had blood clots or a "mini-stroke" (also called a transient ischemic attack or TIA).

POSSIBLE SIDE EFFECTS:

Some side effects of aspirin / dipyridamole may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

new or worsening chest pain;
a light-headed feeling, like you might pass out;
hearing problems, ringing in your ears;
liver problems - nausea, upper stomach pain, itching, tiredness, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
signs of stomach bleeding - stomach pain, severe heartburn, bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; or
signs of bleeding in the brain - confusion, memory problems, severe headache, fainting.

COMMON SIDE EFFECTS MAY INCLUDE:

Headache, nausea, vomiting, diarrhea, abdominal pain, heartburn, and dizziness may occur. Talk with your doctor if you have a severe headache when you first start taking this medication. Your doctor may change your dose for the first week to lessen headache. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

To reduce the risk of dizziness and light-headedness, get up slowly when rising from a sitting or lying position.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Side Effects of Aggrenox are Nausea, Diarrhoea, Indigestion, Vomiting, Headache, increased bleeding tendency.

DRUGS PRECAUTIONS:

Before taking this medication, tell your doctor if you are allergic to dipyridamole; or to aspirin; or to other salicylates (such as choline salicylate); or to NSAIDs (such as ibuprofen, naproxen); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), bleeding problems (such as hemophilia, vitamin K deficiency, low platelets), low blood pressure (hypotension), heart problems (such as angina, heart attack), stomach problems (such as ulcers, heartburn), kidney disease, liver disease, a certain muscle problem (myasthenia gravis), growths in the nose (nasal polyps), bleeding in the brain.

DRUGS INTERACTIONS:

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/non-prescription drugs and herbal products) and share it with your doctor and pharmacist. Do not starts, stop, or change the dosage of any medicines without your doctor's approval.

Some products that may interact with this drug include: corticosteroids (such as prednisone), mifepristone, ginkgo biloba, and other drugs that can cause bleeding/bruising (including antiplatelet drugs such as clopidogrel, NSAIDs such as ibuprofen/naproxen, "blood thinners" such as warfarin/dabigatran), riociguat.

Check all prescription and non-prescription medicine labels carefully since many medications contain pain relievers/fever reducers (aspirin, NSAIDs such as ibuprofen or naproxen). These drugs are similar to this medication and may increase your risk of side effects if taken together. However, if your doctor has directed you to take low-dose aspirin to prevent heart attack(usually at dosages of 81-325 milligrams a day), ask your doctor if you should continue taking the aspirin. The low dose of aspirin in this product may not be enough to protect against heart attack. Ask your doctor or pharmacist for more details.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Aggrenox 25 mg Tablets

  • Product Code: Aggrenox
  • Prescription Required